MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US RECLAIM PRX TRL SHAFT INSERTER; RECLAIM INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US RECLAIM PRX TRL SHAFT INSERTER; RECLAIM INSTRUMENTS : INSERTION DEVICES
Catalog Number 297531105
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
It was reported that the instrument got bent during surgery and is now deformed.No surgical delay.

Brand Name
RECLAIM PRX TRL SHAFT INSERTER
Common Device Name
RECLAIM INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7800840
Report Number1818910-2018-67221
Device Sequence Number19310136
Product Code HXD
UDI-Device Identifier10603295156383
UDI-Public10603295156383
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297531105
Device Lot NumberSO2005249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2018
Initial Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1